# SDR FDEA201001250256

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 63,246 hours, 13,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA70131
- Condition: Damaged
- Location: Bs 1701 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FUSELAGE FRAME EXISTING REPAIR DOUBLER AT STA 1701 LONGERON 12 LT FOUND DEFORMED.  REPAIR IAW SRM 53-00-07 FIG 201 REPAIR 2 REV 42 (MAJOR REPAIR).
